# SDR ZZDA5327897

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 97-225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, ACCOMPLISHED AD 90-06-02, REPLACED THE LT WING CRACKED FRONT SPAR UPPER CHORD BETWEEN FS 97 TO FS 225 IAW SB 737-57A1081 (R10) PART III OR IV OF ACCOMPLISHMENT INSTRUCTIONS.  REMOVED CRACKED LT UPPER WING SPAR CHORD FROM STA 90 - STA 216, REPLACED UPPER CHORD IAW 737 SB 57-1081A, AND BOEING DRAWING NR 65-68497.  RE-INSPECT FOR CORROSION IN THE FORWARD VISIBLE SURFACES OF THE CHORD AND SPLICE AT 12 MONTH INTERVALS.  (X)
